# SDR SWI2025F00105

- Difficulty date: November 11, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM AT LBL9 BETWEEN FS1015.00 TO FS1051.30 HAS MULTIPLE SPOTS OF CORROSION AS MARKED      (C-CHECK RO 1/29/2025)    REMOVED AND INSTALLED NEW FABRICATED FLOOR BEAM AND REPAIR PARTS AT LBL9 BETWEEN FS1015.00 AND FS1051.30 REF CRJ 700 SRM 53-00-41-201-001-A01 AND REO 670-53-61-2410 REV -- DATED 2024-11-20. SEE CONTINUATION FOR DETAILSCOMPLIED WITH TASK CARD 51-900-1002-SKY
